Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Having lot of pimples leaving dark spots. Coming in unaffected area. How to get rid of pimples?

hello doctor i am 19 years old female .i have a lot of pimples on my face and they are becoming dark spots and also pimples are attacking the unattackted part of skin..i am really tensed pls help me how i can get rid of this.. this condition is from past one month and from one week i am taking medicines-xinc tablet,azo 500,alcet 5mg,a-mycin lotoin and a soap after consulting a dermatologist .. i have fair,thin and dry skin
Asked On : Thu, 21 Jun 2012
Answers:  2 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear farza..,
Thanks for choosing HCM..,
Pimples (Acne ) are common problem..,
due to Hormonal imbalance..,
Your approaching treatment is right .,
But will take more time..,
If U want fast result..,
go for COMEDONE RF Radio-frequency.,
Apply clidamycin 1% 2 times daily..,
Tab Isotretinoin 20 mg daily .,
Frequent washes with Triclosan soap..,
Answered: Fri, 22 Jun 2012
I find this answer helpful
General & Family Physician Dr. Shanthi.E's  Response
Hi Farzana,

Acne is a common distressing problem in most teenage girls.

Please follow my simple suggestions here.

1. Wash your face as frequently as possible.

2. Keep it dry all the time, oily skin causes more pimples.

3. Do not consume spicy and oily foods.

4. Take lot of fruits and salads and drink plenty of water.

5. Use a clean tissue or towel to wipe your face.

6. Do not squeeze or try to peel the pimples.

7. The treatment you are currently on, seem to be fine. However, I feel adding Persol gel 2% topical ointment will help in faster recovery. It is available over the counter.

I hope this information helps you.


Answered: Thu, 21 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor